Alert archive / Ohio / Tornado Warnings in 2017
Tornado Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 24, 2017, 9:05 PM EDT for 4 counties in Ohio. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2017, 9:05 PM EDT (01:05 UTC)
- Expired
- May 24, 2017, 9:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Clark County, OH, Greene County, OH, Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 9:07 PM EDT | TORNADO 0 | 4 Nnw Fairborn, OH | NWS STORM SURVEY CONFIRMED A TORNADO NEAR MEDWAY IN CLARK AND GREEN COUNTIES. SEVERAL MANUFACTURED HOMES SUSTAINED ROOF AND SIDING DAMAGE ALONG WITH SEVERAL CARPORTS AND AWNINGS DESTROYED ON EITHER SIDE OF PRINCETON DRIVE. SEVERAL LARGE TREES ALSO SUSTAINED DA |
| May 24, 9:13 PM EDT | TSTM WND DMG | 4 Ene Huber Heights, OH | DAMAGE OBSERVED AT A SUNOCO GAS STATION JUST SOUTH OF STYER DRIVE. NEARBY ROOF DAMAGE AT GROCERY STORE. TIME ESTIMATED BY RADAR. POSSIBLE TORNADO. |
| May 24, 9:15 PM EDT | TORNADO 0 | 4 Nnw Fairborn, OH | NWS STORM SURVEY CONFIRMED A TORNADO NEAR MEDWAY IN CLARK COUNTY. SEVERAL MANUFACTURED HOMES SUSTAINED ROOF AND SIDING DAMAGE ALONG WITH SEVERAL CARPORTS AND AWNINGS DESTROYED ON EITHER SIDE OF PRINCETON DRIVE. SEVERAL LARGE TREES ALSO SUSTAINED DAMAGE AND TWO |
| May 24, 9:16 PM EDT | TORNADO 1 | 4 Ene Huber Heights, OH | NWS STORM SURVEY CONFIRMED A TORNADO NEAR PARK LAYNE IN CLARK AND MIAMI COUNTIES. STRUCTURAL AND TREE DAMAGE WAS OBSERVED ON WESTERN SIDE OF PARK LAYNE WITH ADDITIONAL DAMAGE OBSERVED ALONG BELLEFONTAINE ROAD AND STUDEBAKER ROAD. EVENT LOCATION CORRECTED FROM |
| May 24, 9:16 PM EDT | TORNADO 1 | 4 Nnw New Carlisle, OH | NWS STORM SURVEY CONFIRMED A TORNADO NEAR PARK LAYNE IN CLARK AND MIAMI COUNTIES. STRUCTURAL AND TREE DAMAGE WAS OBSERVED ON WESTERN SIDE OF PARK LAYNE WITH ADDITIONAL DAMAGE OBSERVED ALONG BELLEFONTAINE ROAD AND STUDEBAKER ROAD. |
| May 24, 9:19 PM EDT | TSTM WND DMG | 4 Ne Huber Heights, OH | TREES AND POWERLINES DOWN ALONG BELLEFONTAINE RD. BETWEEN US 40 AND PALMER ROAD. TIME ESTIMATED BY RADAR. POSSIBLE TORNADO. |
| May 24, 9:28 PM EDT | TSTM WND DMG | 6 Nne Huber Heights, OH | TWO HOMES REPORTED WITH SOME STRUCTURAL DAMAGE. TIME ESTIMATED BY RADAR. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
749
WFUS51 KILN 250105
TORILN
OHC023-057-109-113-250130-
/O.NEW.KILN.TO.W.0020.170525T0105Z-170525T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
905 PM EDT WED MAY 24 2017
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
West central Clark County in west central Ohio...
Northern Greene County in west central Ohio...
Northeastern Montgomery County in west central Ohio...
Southeastern Miami County in west central Ohio...
* Until 930 PM EDT.
* At 905 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Fairborn, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Huber Heights, Fairborn, New Carlisle, Wright-Patterson Afb,
Medway, Crystal Lakes, Brandt, Park Layne and Holiday Valley.
This includes I-70 in Ohio between mile markers 39 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3991 8398 3984 8398 3982 8403 3983 8407
3984 8409 3989 8412 3994 8408 3994 8402
TIME...MOT...LOC 0105Z 164DEG 17KT 3984 8403
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hatzos3 follow-up statements
178
WWUS51 KILN 250110
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
910 PM EDT WED MAY 24 2017
OHC023-057-109-113-250130-
/O.CON.KILN.TO.W.0020.000000T0000Z-170525T0130Z/
Clark OH-Greene OH-Montgomery OH-Miami OH-
910 PM EDT WED MAY 24 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR WEST
CENTRAL CLARK...NORTHERN GREENE...NORTHEASTERN MONTGOMERY AND
SOUTHEASTERN MIAMI COUNTIES...
At 909 PM EDT, radar indicated a severe thunderstorm likely
producing a tornado 3 miles north of Fairborn, moving north at 20
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Huber Heights, Fairborn, New Carlisle, Wright-Patterson Afb, Medway,
Crystal Lakes, Brandt, Park Layne and Holiday Valley.
This includes I-70 in Ohio between mile markers 39 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3991 8398 3984 8398 3982 8403 3983 8407
3984 8409 3989 8412 3994 8408 3994 8402
TIME...MOT...LOC 0109Z 164DEG 16KT 3985 8403
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hatzos887
WWUS51 KILN 250114
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
914 PM EDT WED MAY 24 2017
OHC057-250123-
/O.CAN.KILN.TO.W.0020.000000T0000Z-170525T0130Z/
Greene OH-
914 PM EDT WED MAY 24 2017
...THE TORNADO WARNING FOR NORTHERN GREENE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3991 8398 3985 8398 3985 8405 3984 8406
3984 8409 3989 8412 3994 8408 3994 8402
TIME...MOT...LOC 0113Z 162DEG 16KT 3986 8404
$$
OHC023-109-113-250130-
/O.CON.KILN.TO.W.0020.000000T0000Z-170525T0130Z/
Clark OH-Montgomery OH-Miami OH-
914 PM EDT WED MAY 24 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR WEST
CENTRAL CLARK...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN MIAMI
COUNTIES...
At 913 PM EDT, radar indicated that a tornado-producing storm was
located near Huber Heights, moving north at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed a tornado north of Fairborn.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Huber Heights, New Carlisle, Medway, Brandt, Crystal Lakes and Park
Layne.
This includes I-70 in Ohio between mile markers 39 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3991 8398 3985 8398 3985 8405 3984 8406
3984 8409 3989 8412 3994 8408 3994 8402
TIME...MOT...LOC 0113Z 162DEG 16KT 3986 8404
TORNADO...OBSERVED
HAIL...0.00IN
$$
Hatzos706
WWUS51 KILN 250124
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
924 PM EDT WED MAY 24 2017
OHC023-109-113-250133-
/O.EXP.KILN.TO.W.0020.000000T0000Z-170525T0130Z/
Clark OH-Montgomery OH-Miami OH-
924 PM EDT WED MAY 24 2017
...THE TORNADO WARNING FOR WEST CENTRAL CLARK...NORTHEASTERN
MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES WILL EXPIRE AT 930 PM
EDT...
This warning has been replaced with a new tornado warning for
southeastern Miami County until 945 PM.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3991 8398 3985 8398 3985 8405 3984 8406
3984 8409 3989 8412 3994 8408 3994 8402
TIME...MOT...LOC 0123Z 164DEG 17KT 3991 8406
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 24, 8:21 PM EDT, 44 minutes earlier.
Area forecast discussion, May 24, 8:21 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
821 PM EDT Wed May 24 2017
.SYNOPSIS...
An unsettled pattern will be present across the region through
the week. An area of low pressure will meander across the region
through Thursday. Multiple systems will then work across the
area Friday through Tuesday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
An area of low pressure will move into the region this
evening. Showers and some thunderstorms will rotate around this
feature. Precipitation may be heavy at times. With low LCLs
cannot rule out some tornado potential through the early evening
hours. Will continue to mention the severe threat in the HWO and
added additional flash flood risk wording across western
portions of the region.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Showers and isolated thunderstorms will continue to be possible
on Thursday as an area of low pressure meanders across the
region. With the cloud cover associated with the low,
temperatures will struggle to rise and are only expected to make
it into the middle 60s.
As the low moves off out of the area precipitation chances will
taper off Thursday night.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Mid level ridging will push east across the region through the day
on Friday leading to dry conditions and seasonable temperatures. As
the ridge pushes east, a developing southwesterly flow pattern will
allow for occasional mid level short waves to cross the area through
the weekend. This will result in a chance of showers an
thunderstorms Saturday and Sunday with highs both days in the upper
70s.
An upper level low will slowly drop down across the northern Great
Lakes through early next week. As it does, some weak energy will
rotate around it, bringing some lower chances of precipitation
through the rest of the long term period. Temperatures will also
cool off a bit with highs mainly in the low to mid 70s through
Wednesday.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
An area of low pressure will continue to pull north towards
KCVG/ KDAY this evening with widespread MVFR cigs expected.
SREF probabilities also continue to hint at IFR possible by
Thursday morning which looks likely across the KILN/ KDAY/ KCVG/
KLUK TAFs. Thursday afternoon the upper level low and surface
low will pull east of the area with the chance of rain remaining
as low level lapse rates and moisture remain supportive.
OUTLOOK...MVFR to IFR ceilings likely Thursday with MVFR
visibilities possible. MVFR ceilings, visibilities, along with a
chance of thunderstorms possible Friday night into Sunday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Thursday morning for OHZ042-060-070-
077.
KY...Flash Flood Watch through Thursday morning for KYZ089>096.
IN...Flash Flood Watch through Thursday morning for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...Haines/Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...JGL
AVIATION...HainesHazardous weather outlook, May 24, 5:49 PM EDT, 3 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 549 PM EDT Wed May 24 2017 KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-252200- Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton- Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 549 PM EDT Wed May 24 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A deep low pressure system will be present over the region. Thunderstorms that develop may get some added energy if sunshine is able to break through the cloud deck. These stronger isolated storms have the potential to create damaging winds or possibly a weak tornado through the early evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ097-098-OHZ034-035-043-051-061-071-078-252200- Bracken-Robertson-Mercer-Auglaize-Shelby-Miami-Montgomery-Warren- Clermont- 549 PM EDT Wed May 24 2017 This Hazardous Weather Outlook is for Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A deep low pressure system will be present over the region. Thunderstorms that develop may get some added energy if sunshine is able to break through the cloud deck. These stronger isolated storms have the potential to create damaging winds or possibly a weak tornado through the early evening hours. Rain may be heavy at times through tonight leading to a flash flood risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-060-070-077-252200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Darke-Preble-Butler-Hamilton- 549 PM EDT Wed May 24 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A deep low pressure system will be present over the region. Thunderstorms that develop may get some added energy if sunshine is able to break through the cloud deck. These stronger isolated storms have the potential to create damaging winds or possibly a weak tornado through the early evening hours. Rain may be heavy at times through tonight leading to a flash flood risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 24, 5:41 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
541 PM EDT WED MAY 24 2017
INZ075-080-KYZ089>091-242215-
Switzerland IN-Ohio IN-Boone KY-Carroll KY-Gallatin KY-
541 PM EDT WED MAY 24 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...CENTRAL SWITZERLAND...
EASTERN CARROLL...SOUTHERN BOONE AND GALLATIN COUNTIES UNTIL 615 PM
EDT...
At 541 PM EDT, radar indicated a strong thunderstorm over Florence,
moving north at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Rising Sun, Warsaw, Florence, Kentucky Speedway, Glencoe, Fairview,
Sparta, Patriot, Ethridge, Center Square, Aberdeen, Interstate 71 at
US Route 127, Steele Bottom, Markland, East Enterprise, Rabbit Hash,
Allensville, Quercus Grove, Mount Sterling and North Landing.
This includes I-71 in Kentucky between mile markers 55 and 64.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3895 8484 3872 8478 3872 8480 3871 8481
3870 8483 3871 8483 3870 8484 3868 8502
3889 8512
TIME...MOT...LOC 2141Z 164DEG 8KT 3878 8494
HainesLocal storm report, May 24, 5:49 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLASH FLOOD 4 WNW ROSS 39.33N 84.72W
05/24/2017 BUTLER OH TRAINED SPOTTER
FLOWING WATER REPORTED OVER A PORTION OF CINCINNATI
BROOKVILLE ROAD NEAR SHANDON.
&&
KCSpecial weather statement, May 24, 6:04 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
604 PM EDT WED MAY 24 2017
OHZ060-070-077-242230-
Hamilton OH-Butler OH-Preble OH-
604 PM EDT WED MAY 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON...
SOUTHEASTERN PREBLE AND CENTRAL BUTLER COUNTIES UNTIL 630 PM EDT...
At 604 PM EDT, radar indicated a strong thunderstorm over Bridgetown,
moving north at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
Pea size hail...
Locations impacted include...
Cincinnati, Hamilton, Fairfield, Oxford, Forest Park, Trenton,
Springdale, North College Hill, Cheviot, Mount Healthy, Finneytown,
Ross, Camden, Seven Mile, Taylor Creek, Bridgetown, Williamsdale,
Pleasant Hills, Dry Ridge and Skyline Acres.
This includes the following Interstates...
I-74 in Ohio between mile markers 9 and 19.
I-75 in Ohio between mile markers 4 and 5.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3964 8473 3964 8448 3959 8448 3959 8446
3911 8454 3912 8469
TIME...MOT...LOC 2204Z 178DEG 12KT 3915 8462
HainesSpecial weather statement, May 24, 7:42 PM EDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Wilmington OH 742 PM EDT WED MAY 24 2017 OHZ053-054-250015- Madison OH-Clark OH- 742 PM EDT WED MAY 24 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLARK AND WEST CENTRAL MADISON COUNTIES UNTIL 815 PM EDT... At 741 PM EDT, radar indicated a strong thunderstorm near London, moving north at 20 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... London, Choctaw Lake, Brighton, Newport and Interstate 70 at State Route 56. This includes I-70 in Ohio between mile markers 68 and 75. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3982 8342 3981 8359 4001 8359 4001 8344 TIME...MOT...LOC 2341Z 169DEG 19KT 3990 8350 Hatzos
Local storm report, May 24, 8:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
846 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD FAIRFIELD 39.33N 84.54W
05/24/2017 BUTLER OH TRAINED SPOTTER
2.62 INCHES OF RAINFALL IN THE LAST HOUR AND A HALF.
&&
BAHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:20 PM EDT | Tornado Warning | ILN | Greene | 25 min |
| May 24, 8:27 PM EDT | Tornado Warning | ILN | Fayette, Greene | 33 min |
| May 24, 8:41 PM EDT | Tornado Warning | ILN | Greene | 34 min |
| May 24, 8:44 PM EDT | Tornado Warning | ILN | Warren | 11 min |
| May 24, 9:22 PM EDT | Tornado Warning | ILN | Miami | 23 min |
| May 24, 9:28 PM EDT | Areal Flood Advisory | ILN | Greene | 2 hr |
| May 24, 9:40 PM EDT | Tornado Warning | ILN | Miami | 35 min |
| May 24, 10:08 PM EDT | Tornado Warning | ILN | Miami | 21 min |
| May 24, 10:29 PM EDT | Tornado Warning | ILN | Miami | 17 min |
| May 24, 10:35 PM EDT | Areal Flood Advisory | ILN | Clark, Miami, Montgomery | 3 hr |
| May 24, 10:52 PM EDT | Special Weather Statement | ILN | Shelby | 23 min |
| May 24, 11:22 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| May 24, 11:28 PM EDT | Areal Flood Advisory | ILN | Greene | 3 hr |
| May 25, 10:09 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 25, 3:57 PM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| May 25, 6:00 PM EDT | Special Weather Statement | ILN | Ross | 30 min |
| May 25, 6:27 PM EDT | Special Weather Statement | ILN | Ross | 33 min |
Nearby
Tornado Warnings in Ohio, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.